# SDR 97ZZZX4808

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Rockwell Collins Inc, repair station KI2R953K
- Aircraft: N85CR
- Make and model: Beech 400A
- Aircraft serial: RK22
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 45AS61023137
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

PILOTS NOTED AUTOPILOT WOULD NOT TRIM AIRCRAFT.  PILOT DE-SELECTED AUTOPILOT AND TRIM FUNCTIONED CORRECTLY IN MANUAL MODE 'NORMAL' POSITION, HOWEVER, WOULD NOT FUNCTION WHEN 'EMERGENCY' TRIM WAS SELECTED.  ON THE GROUND, BOTH 'NORMAL' AND 'EMERGENCY' POSITIONS WORKED.  AUTOPILOT OUTPUTS TESTED OK.  PITCH ACTUATOR REPLACED.  AIRCRAFT FUNCTIONED NORMALLY.  SPECIFIC FAILURE OR CAUSE UNKNOWN AT THIS TIME.
